# SDR SWAA2021071980703

- Difficulty date: June 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB #5 (STAB STA 129.3); #1 STIFFENER IS CRACKED AT THE LOWER END ; / [01] ITEM 1: DIPLACED FRONT SPAR WEB AT STAB STA 111.10-147.0 FOR RIB REPAIRS IAW SRM 51-40-02.  ITEM 2: REMOVED STAB RIB AT STAB STA 129.3 FOR RIB REPAIRS IAW SRM 51-40-02.; [02] REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 129.3) #1 VERT STIFFENER; L=0.75' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [03] VERIFIED REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 129.3) #1 VERT STIFFENER; L=0.75' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE; [04] ET INSPECTED CUT OUT AND HOLES IN REPAIR IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; REPAIR PARTS MADE FROM: T-SECTION 60-5872#7075T76511 LOT# 1449876-1; ANGLE BAC1490-2793#7075T62 LOT# 1435997-1; SHIMS 7075T6#0.016'' LOT# 1439717-1. RII QC REQUIRED.  -CHEMICAL CONVERSION COATING APPLIED TO REPAIR PARTS AND RIB BARE SURFACES IAW SRM 55-10-09-2R-4 STEP 4 K.; [06] ACCOMPLISHED GVI NO FURTHER DAMAGE NOTED; VERIFIED FABRICATION OF PARTS AND APPLICATION OF CONVERSION COATING; OK TO PRIME; [20] REPAIRED LT HORIZONTAL STAB INSPAR RIB #5 AT STAB STA 129.30 #1 STIFFENER IAW SRM 55-10-09-2R-4; DWG #'S 182A3001; 182A1500; 182A2401; 002A0001; SRM 51-40-02-0G-0; AMM 51-31-00-390-805; [21] VERIFIED CAP-SEALING OF LH HORIZ. STAB FRONT SPAR FASTENERS PER AMM 51-31-00; VERIFIED ALL WORK COMPLETE THIS TASK
